# SDR EY2R9600151

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Propeller: Hartzl HCB5MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Feather Spring
- Part number: 3496
- Condition: Cracked
- Location: Prop Assy
- Part time: 15,791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY FEATHERING SPRING BROKEN
